# SDR 200512111

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000066
- Aircraft time: 2,049 hours, 1,312 cycles
- Engine: Ge CF348E5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB CREW REPORTED ENGINE 11 AND ENGINE 2 BLEED LEAK INDICATION.
